# SDR ASAA12510961

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 12,816 hours, 4,103 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Lug
- Part number: 1842041
- Condition: Broken
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 A LOOP FAILED.  FOUND BROKEN LUGS ON NR 3 DETECTOR HARNESS RT SIDE. MADE REPAIR TO BROKEN LUG ON NR 3 DETECTOR HARNESS PER AMM 26 11 02 960 802.  TESTED FIRE WARNING PER AMM 26 11 00 OPS CHECK NORMAL.
